# SDR ZZDA2011082

- Difficulty date: January 29, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT DOOR ATTACH CABLE POPPED OFF WHEN DOOR OPENED.  RE-INSTALLED LANYARD PIN AS OUTLINED IN 717 MM 25-61.
